RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Klyuchev, V V

Statistics Math-Net.Ru
Total publications: 7
Scientific articles: 7

Number of views:
This page:88
Abstract pages:908
Full texts:225
References:129
E-mail:

http://www.mathnet.ru/eng/person33497
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/738690

Publications in Math-Net.Ru
2010
1. A. B. Bakushinskii, M. Yu. Kokurin, V. V. Klyuchev, “Convergence rate estimation for finite-difference methods of solving the ill-posed Cauchy problem for second-order linear differential equations in a Banach space”, Num. Meth. Prog., 11:1 (2010),  25–31  mathnet
2009
2. V. V. Klyuchev, “The necessary and sufficient conditions for the qualified convergence of difference methods for approximate solution of the ill-posed Cauchy problem in a Banach space”, Izv. Vyssh. Uchebn. Zaved. Mat., 2009, 4,  56–60  mathnet  mathscinet; Russian Math. (Iz. VUZ), 53:4 (2009), 45–48
2006
3. A. B. Bakushinskii, M. Yu. Kokurin, V. V. Klyuchev, “A rate of convergence and error estimates for difference methods used to approximate solutions to ill-posed Cauchy problems in a Banach space”, Num. Meth. Prog., 7:2 (2006),  163–171  mathnet
2005
4. V. V. Klyuchev, “On necessary conditions for the slow convergence of a class of methods for solving an inverse Cauchy problem in a Banach space”, Izv. Vyssh. Uchebn. Zaved. Mat., 2005, 8,  78–81  mathnet  mathscinet; Russian Math. (Iz. VUZ), 49:8 (2005), 74–77
2004
5. M. Yu. Kokurin, V. V. Klyuchev, “Logarithmic estimates for the rate of convergence of methods for solving the inverse Cauchy problem in a Banach space”, Izv. Vyssh. Uchebn. Zaved. Mat., 2004, 3,  73–75  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 48:3 (2004), 67–69
2002
6. M. Yu. Kokurin, V. V. Klyuchev, “Necessary conditions for a given convergence rate of iterative methods for solution of linear ill-posed operator equations in a Banach space”, Sib. Zh. Vychisl. Mat., 5:4 (2002),  295–310  mathnet  zmath
7. M. Yu. Kokurin, V. V. Klyuchev, “Necessary conditions for the power convergence rate of a class of iterative processes for nonlinear ill-posed operator equations in Banach spaces”, Num. Meth. Prog., 3:1 (2002),  93–109  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021